BibTeX record journals/dam/AraujoA22

download as .bib file

@article{DBLP:journals/dam/AraujoA22,
  author       = {J{\'{u}}lio Ara{\'{u}}jo and
                  P. S. M. Arraes},
  title        = {Hull and geodetic numbers for some classes of oriented graphs},
  journal      = {Discret. Appl. Math.},
  volume       = {323},
  pages        = {14--27},
  year         = {2022},
  url          = {https://doi.org/10.1016/j.dam.2021.03.016},
  doi          = {10.1016/J.DAM.2021.03.016},
  timestamp    = {Tue, 06 Dec 2022 13:15:07 +0100},
  biburl       = {https://dblp.org/rec/journals/dam/AraujoA22.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics